Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 90, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 6, 2014, 5:07 PM EDT for Dodge County, Laurens County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2014, 5:07 PM EDT (21:07 UTC)
- Expired
- Jun 6, 2014, 5:35 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Dodge County, GA, Laurens County, GA
The radar
The Robins AFB radar (KJGX), 59 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 634 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
480
WUUS52 KFFC 062107
SVRFFC
GAC091-175-062200-
/O.NEW.KFFC.SV.W.0090.140606T2107Z-140606T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 PM EDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTH CENTRAL DODGE COUNTY IN CENTRAL GEORGIA
CENTRAL LAURENS COUNTY IN CENTRAL GEORGIA
* UNTIL 600 PM EDT
* AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR DEXTER...
MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RENTZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHWESTERN GEORGIA.
&&
LAT...LON 3236 8315 3254 8309 3246 8269 3247 8266
3246 8269 3241 8270 3239 8272 3234 8273
3234 8275 3231 8272 3228 8276 3227 8275
3225 8279
TIME...MOT...LOC 2108Z 286DEG 18KT 3243 8302
$$1 follow-up statement
784
WWUS52 KFFC 062135
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT FRI JUN 6 2014
GAC091-175-062145-
/O.CAN.KFFC.SV.W.0090.000000T0000Z-140606T2200Z/
LAURENS GA-DODGE GA-
535 PM EDT FRI JUN 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL DODGE
AND CENTRAL LAURENS COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHWESTERN GEORGIA.
LAT...LON 3236 8315 3254 8309 3246 8269 3247 8266
3246 8269 3241 8270 3239 8272 3234 8273
3234 8275 3231 8272 3228 8276 3227 8275
3225 8279
TIME...MOT...LOC 2135Z 286DEG 18KT 3239 8287
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:57 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jun 6, 2:57 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 257 PM EDT FRI JUN 6 2014 .SHORT TERM /TONIGHT THROUGH SATURDAY/... MOIST AND UNSTABLE AIRMASS ASSOCIATED WITH 2 SHORT WAVES ARE THE MAIN CONCERN TONIGHT. MLCAPES RUNNING 1000-2000 EXCEPT SLIGHTLY LESS FOR THE FAR ENE PORTION OF THE STATE. FIRST SHORT WAVE RESPONSIBLE FOR THE ONGOING CONVECTION AND THE SECOND EXPECTED TO ENHANCE SHOWERS AND STORMS OVER MS/AL AND MOVE ACROSS THE AREA VERY LATE THIS AFTERNOON AND THIS EVENING...TENDING TO FAVOR CENTRAL GA MORE SO. THE 4KM WRF REFLECTIVITY IS QUITE FAST WITH THIS SECOND ROUND/AREA OF CONVECTION WHILE THE HRRR HAS BEEN QUITE INCONSISTENT AND SLOWER. MODELS SEEM TO INDICATE LESS HELP FROM SHORT ENERGY ALOFT FOR SATURDAY AND THINKING IS CONVECTION WILL BE HIGHLY TIED TO THE INSTABILITY AND DURING THE AFTERNOON. FORECAST LOW TEMPERATURES RUNNING 2-4 DEGREES ABOVE NORMAL TONIGHT AND FORECAST HIGH TEMPERATURES RUNNING NEAR TO 3 DEGREES ABOVE NORMAL FOR SATURDAY. BDL .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... EXPECT A CONTINUATION OF SHORT WAVES MOVING THROUGH THE OH/TN VALLEYS INTO THE FIRST OF THE WEEK. WITH SO MANY OUTFLOW BOUNDARIES AROUND IT WILL BE HARD TO PREDICT WHICH AREA OF THE CWA TO FAVOR WITH HIGHER POPS. HOWEVER WITH THE REMNANTS OF A FRONTAL BOUNDARY ACROSS THE NORTH...HAVE RAISED POPS INTO THE LIKELY CATEGORY IN THAT AREA FOR SUNDAY. OTHERWISE THERE SHOULD BE AT LEAST A CHANCE OF CONVECTION EACH DAY THROUGH THE PERIOD. HAVE MADE NO CHANGES TO THE FORECAST. THE PREVIOUS DISCUSSION IS INCLUDED BELOW. 41 && .PREVIOUS LONG TERM... LONG RANGE MODELS CONTINUE TO SHOW AN ACTIVE WEATHER PATTERN THROUGH THE EXTENDED PERIODS. ON SUNDAY... MODELS AGREE ON A SURFACE LOW PRESSURE SYSTEM PUSHING INTO THE OHIO VALLEY. THIS DRAGS A WEAK FRONTAL BOUNDARY SOUTHWARD TO AROUND NORTH GA BY SUNDAY NIGHT INTO MONDAY. THIS FRONT QUICKLY RETREATS NORTHWARD MONDAY NIGHT IN RESPONSE TO A STRONGER LOW PRESSURE SYSTEM DEEPENING OVER THE PLAINS WHERE IT CUTS OFF BY TUESDAY... AND SLOWLY DRIFTS EASTWARD THROUGH FRIDAY. AS A RESULT... EXPECT A DEEP SOUTHERLY FLOW TO PROVIDE AMPLE MOISTURE AND INSTABILITY TO PRODUCE AT LEAST SCATTERED DIURNALLY DRIVEN AFTERNOON AND EVENING STORMS EACH DAY. ALTHOUGH A FRONT MAY PROVIDE A BETTER FOCUS FOR STORMS MONDAY AFTERNOON ACROSS NORTH GA... THE LACK OF A FRONTAL FOCUS AND NOTED WEAK SHEAR VALUES FOR TUESDAY AND WEDNESDAY SUGGEST STORMS THEN SHOULD BE MORE OF THE TYPICAL GARDEN VARIETY AFTERNOON/EVENING PULSE STORMS... AND THEREFORE... FOR THE MOST PART... REMAIN BELOW SEVERE LIMITS. HOWEVER... AS THE UPPER LOW KICKS EASTWARD AND APPROACHES THE AREA WEDNESDAY NIGHT AND THURSDAY... THE ADDED UPPER SUPPORT COULD ENHANCE STORM DEVELOPMENT FOR THURSDAY AND FRIDAY. THE PATTERN WARRANTS SHOWING A CONTINUED CHANCE FOR AT LEAST AFTERNOON AND EVENING STORMS THROUGH THE EXTENDED... WITH POSSIBLY THE GREATER CHANCES AND COVERAGE OCCURRING LATER IN THE PERIOD. OTHERWISE... A MOS BLEND OF TEMPS CONTINUE TO SHOW DAYTIME HIGHS MOSTLY IN THE MID-UPPER 80S TO LOWER 90S... WHILE LOWS HOLD STEADY IN THE 60S AND 70S THROUGH THE LONG TERM. 39 AVIATION... 18Z UPDATE... MAINLY VFR CEILINGS AND CONDITIONS EXPECTED INTO THE OVERNIGHT EXCEPT FOR LOWER CONDITIONS IN THUNDERSTORMS. SURFACE WINDS MOSTLY WNW 7-12 KTS WITH SOME GUSTS EXCEPT FOR VARIABLE AND STRONGER WINDS AROUND STORMS. //ATL CONFIDENCE... 18Z UPDATE... LOW CONFIDENCE FOR IMPACTS OF THUNDERSTORMS TO ATL. MEDIUM CONFIDENCE ALL OTHER ELEMENTS. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 89 69 87 / 30 40 30 50 ATLANTA 70 88 72 86 / 40 40 30 40 BLAIRSVILLE 59 84 64 80 / 30 40 30 60 CARTERSVILLE 66 88 69 87 / 40 40 30 50 COLUMBUS 72 90 73 90 / 60 40 20 40 GAINESVILLE 68 87 70 84 / 30 40 30 60 MACON 68 90 71 88 / 50 50 30 40 ROME 67 87 70 86 / 40 40 30 60 PEACHTREE CITY 67 89 69 87 / 50 40 30 40 VIDALIA 72 92 72 90 / 60 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...CLAYTON...COBB...COWETA...DADE...DOUGLAS...FAYETTE... FLOYD...GORDON...HARALSON...HARRIS...HEARD...MERIWETHER... MURRAY...MUSCOGEE...NORTH FULTON...PAULDING...PIKE...POLK... SOUTH FULTON...SPALDING...TALBOT...TROUP...WALKER...WHITFIELD. && SHORT TERM...BDL LONG TERM....41 AVIATION...BDL
Hazardous weather outlook, Jun 6, 3:09 PM EDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 309 PM EDT FRI JUN 6 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 309 PM EDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SCATTERED STRONG TO POTENTIALLY SEVERE STORMS EXPECTED THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... STRONG TO POTENTIALLY DAMAGING STRAIGHT-LINE WINDS AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS. HOWEVER...LARGE HAIL IS NOT OUT OF THE QUESTION. DISCUSSION... AN UPPER DISTURBANCE WILL DRIVE ANOTHER THUNDERSTORM COMPLEX TOWARD THE STATE THIS AFTERNOON. THESE STORMS WILL PUSH INTO A MOIST AND UNSTABLE AIR MASS AND BRING A THREAT OF STRONG TO POTENTIALLY SEVERE STORMS TO THE AREA DURING THE LATE AFTERNOON AND EVENING HOURS. THE WESTERN PARTS OF THE STATE WILL BE THE MOST VULNERABLE FOR STRONG TO SEVERE STORMS... HOWEVER... ISOLATED STRONG TO SEVERE STORMS ARE STILL POSSIBLE FURTHER EAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A WEAK FRONTAL BOUNDARY ACROSS THE AREA TO PRODUCE SCATTERED THUNDERSTORMS ON SATURDAY. A FEW OF THESE STORMS COULD BE STRONG IN THE AFTERNOON AND EVENING. A MOIST AND UNSTABLE AIR MASS WILL SUPPORT ISOLATED TO SCATTERED AFTERNOON AND EVENING STORMS ON SUNDAY AND MONDAY. AN APPROACHING LOW PRESSURE SYSTEM WILL HELP ENHANCE STORM DEVELOPMENT ACROSS THE AREA TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 6, 4:20 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EDT FRI JUN 6 2014
GAZ052-066-067-062045-
420 PM EDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN TROUP...MERIWETHER AND HEARD COUNTIES UNTIL 445 PM EDT...
AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GLENN...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TROUP...
MERIWETHER AND HEARD COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE GLENN...WARES CROSSROADS...HILLCREST...
HARRISONVILLE...LAGRANGE...BIG SPRINGS...MOUNTVILLE AND LOUISE.
&&
LAT...LON 3325 8518 3315 8486 3293 8486 3292 8487
3307 8523 3313 8524
TIME...MOT...LOC 2020Z 294DEG 24KT 3313 8512Local storm report, Jun 6, 4:35 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TSTM WND DMG JACKSON 33.29N 83.97W
06/06/2014 BUTTS GA EMERGENCY MNGR
EM RELAYED A REPORT OF TWO TREES DOWN IN THE CITY.
&&
EVENT NUMBER FFC1400665
AGIBBSSpecial weather statement, Jun 6, 4:43 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 443 PM EDT FRI JUN 6 2014 GAZ096-097-109-062115- 443 PM EDT FRI JUN 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS IN LAURENS...BLECKLEY AND DODGE COUNTIES UNTIL 515 PM EDT... AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER REBIE...MOVING EAST AT 25 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS LAURENS... BLECKLEY AND DODGE COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE GOLDSBORO...REBIE...ROWLAND...CHESTER... DEXTER...HARLOW...CADWELL AND RENTZ. && LAT...LON 3248 8281 3227 8288 3240 8330 3257 8324 TIME...MOT...LOC 2043Z 287DEG 20KT 3246 8317
Special weather statement, Jun 6, 4:53 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
453 PM EDT FRI JUN 6 2014
GAZ067-069-079-062130-
453 PM EDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN TALBOT...MERIWETHER AND UPSON COUNTIES UNTIL 530 PM EDT...
AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SPREWELL BLUFF STATE PARK...MOVING SOUTHEAST
AT 20 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TALBOT...
MERIWETHER AND UPSON COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE ROWLAND...WOODLAND...CREST...
SUNNYSIDE...SPREWELL BLUFF STATE PARK...PLEASANT HILL...BIG LAZER
CREEK WMA...PRATTSBURG AND SALEM.
&&
LAT...LON 3297 8444 3276 8417 3270 8420 3274 8424
3273 8425 3275 8429 3272 8431 3272 8433
3268 8434 3268 8436 3264 8437 3263 8439
3282 8465
TIME...MOT...LOC 2053Z 315DEG 17KT 3284 8444Special weather statement, Jun 6, 4:54 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 PM EDT FRI JUN 6 2014
GAZ053-054-062145-
454 PM EDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN COWETA AND FAYETTE COUNTIES UNTIL 545 PM EDT...
AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DUNAWAY GARDENS...MOVING EAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
COWETA AND FAYETTE COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE DUNAWAY GARDENS...ROSCOE...MADRAS...
CANNONGATE...THOMAS CROSSROADS...TYRONE...SHARPSBURG...SANDY CREEK...
PEACHTREE CITY AND SENOIA. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3352 8484 3352 8480 3351 8479 3351 8454
3328 8453 3344 8487
TIME...MOT...LOC 2054Z 292DEG 16KT 3347 8477Local storm report, Jun 6, 5:07 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 PM EDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL GORDON 32.88N 83.33W
06/06/2014 E0.75 INCH WILKINSON GA PUBLIC
&&
EVENT NUMBER FFC1400666
AGIBBSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:14 PM EDT | Special Weather Statement | FFC | Banks, Barrow, DeKalb, Gwinnett, Hall, Jackson and 2 more | 31 min |
| Jun 5, 8:18 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Heard | 27 min |
| Jun 5, 8:35 PM EDT | Special Weather Statement | FFC | Laurens, Montgomery, Treutlen | 25 min |
| Jun 5, 8:46 PM EDT | Special Weather Statement | FFC | Clarke, Jackson, Madison, Morgan, Newton, Oconee and 3 more | 29 min |
| Jun 5, 8:48 PM EDT | Special Weather Statement | FFC | Butts, Coweta, Heard, Henry, Lamar, Pike and 1 more | 27 min |
| Jun 5, 9:17 PM EDT | Special Weather Statement | FFC | Butts, Greene, Jasper, Jones, Madison, Monroe and 3 more | 28 min |
| Jun 5, 9:42 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Taliaferro, Wilkes | 33 min |
| Jun 5, 10:05 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 25 min |
| Jun 5, 10:08 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette | 36 min |
| Jun 5, 10:32 PM EDT | Special Weather Statement | FFC | Fayette, Henry, Pike, Spalding, Upson | 28 min |
| Jun 5, 10:34 PM EDT | Special Weather Statement | FFC | Henry, Spalding | 26 min |
| Jun 5, 10:58 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jones, Lamar, Monroe | 62 min |
| Jun 5, 11:45 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Houston, Pulaski, Twiggs | 60 min |
| Jun 5, 11:57 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Dodge, Houston, Laurens, Peach and 2 more | 48 min |
| Jun 6, 12:36 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen | 39 min |
| Jun 6, 12:45 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs, Wilkinson | 45 min |
| Jun 6, 12:46 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 44 min |
| Jun 6, 1:11 AM EDT | Special Weather Statement | FFC | Emanuel, Johnson | 49 min |
| Jun 6, 1:32 AM EDT | Special Weather Statement | FFC | Jefferson | 43 min |
| Jun 6, 1:47 AM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 43 min |
| Jun 6, 2:25 AM EDT | Special Weather Statement | FFC | Laurens | 35 min |
| Jun 6, 2:49 AM EDT | Special Weather Statement | FFC | Montgomery, Treutlen, Wheeler | 26 min |
| Jun 6, 2:54 AM EDT | Special Weather Statement | FFC | Laurens | 51 min |
| Jun 6, 3:25 AM EDT | Special Weather Statement | FFC | Toombs | 35 min |
| Jun 6, 3:40 AM EDT | Special Weather Statement | FFC | Laurens | 50 min |
| Jun 6, 3:53 AM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Jun 6, 4:14 AM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 46 min |
| Jun 6, 4:42 AM EDT | Special Weather Statement | FFC | Toombs | 33 min |
| Jun 6, 12:55 PM EDT | Special Weather Statement | FFC | Chattooga | 50 min |
| Jun 6, 2:44 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 31 min |
| Jun 6, 3:03 PM EDT | Special Weather Statement | FFC | Banks | 27 min |
| Jun 6, 3:13 PM EDT | Special Weather Statement | FFC | Henry | 32 min |
| Jun 6, 3:26 PM EDT | Special Weather Statement | FFC | Walton | 34 min |
| Jun 6, 3:27 PM EDT | Special Weather Statement | FFC | Butts | 33 min |
| Jun 6, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Walton | 30 min |
| Jun 6, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Monroe | 52 min |
| Jun 6, 3:56 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 34 min |
| Jun 6, 4:02 PM EDT | Special Weather Statement | FFC | Fayette | 28 min |
| Jun 6, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Putnam, Wilkinson | 44 min |
| Jun 6, 4:20 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Jun 6, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 46 min |
| Jun 6, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 25 min |
| Jun 6, 4:43 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jun 6, 4:53 PM EDT | Special Weather Statement | FFC | Upson | 37 min |
| Jun 6, 4:54 PM EDT | Special Weather Statement | FFC | Coweta | 51 min |
| Jun 6, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 49 min |
| Jun 6, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 26 min |
| Jun 6, 5:33 PM EDT | Special Weather Statement | FFC | Coweta | 27 min |
| Jun 6, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Toombs, Treutlen | 46 min |
| Jun 6, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens | 44 min |
| Jun 6, 5:59 PM EDT | Special Weather Statement | FFC | Taylor | 31 min |
| Jun 6, 6:02 PM EDT | Special Weather Statement | FFC | Lamar, Pike | 28 min |
| Jun 6, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Taylor | 51 min |
| Jun 6, 6:19 PM EDT | Special Weather Statement | FFC | Monroe | 26 min |
| Jun 6, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Toombs, Treutlen | 40 min |
| Jun 6, 6:35 PM EDT | Special Weather Statement | FFC | DeKalb | 25 min |
| Jun 6, 6:38 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 67 min |
| Jun 6, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 49 min |
| Jun 6, 6:58 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 32 min |
| Jun 6, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 44 min |
| Jun 6, 7:12 PM EDT | Special Weather Statement | FFC | Wilcox | 48 min |
| Jun 6, 7:13 PM EDT | Special Weather Statement | FFC | Wilcox | 47 min |
| Jun 6, 7:29 PM EDT | Special Weather Statement | FFC | Muscogee | 31 min |
| Jun 6, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 42 min |
| Jun 6, 7:55 PM EDT | Special Weather Statement | FFC | Crisp, Telfair, Wilcox | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.